On natural oscillation of a confined volume of magnetized cold plasma
Doklady Akademii Nauk, Tome 231 (1976) no. 1, pp. 68-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_1_a16,
author = {A. L. Krylov and E. N. Fedorov},
title = {On natural oscillation of a confined volume of magnetized cold plasma},
journal = {Doklady Akademii Nauk},
pages = {68--70},
year = {1976},
volume = {231},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_1_a16/}
}
A. L. Krylov; E. N. Fedorov. On natural oscillation of a confined volume of magnetized cold plasma. Doklady Akademii Nauk, Tome 231 (1976) no. 1, pp. 68-70. http://geodesic.mathdoc.fr/item/DAN_1976_231_1_a16/